# SDR REXA2021080600534

- Difficulty date: June 29, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 17,789 hours, 15,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Bs 349-364 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LEFT OF STRINGER 27 BETWEEN FS349 & FS364 HAS CORROSION JC: 900-53-140-500 - REMOVED & REPLACED INTERCOSTAL LEFT OF STGR27 BTW FS349 & FS364 IAW CRJ900 SRM 51-42-06 & 51-42-20
